# SDR AALA20071075

- Difficulty date: June 10, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EXTERIOR EMERGENCY EXIT LIGHT AT RIGHT NUMBER ONE INOPERATIVE.  RELAMPED EXTERIOR EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
